# SDR QXEA2015061600329

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,732 hours, 35,175 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0213
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 23,595 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN, THE NR 1 PROPELLER DID NOT FEATHER COMPLETELY.  CHECKED CDS, NO FAULT CODES.  WAS ABLE TO DUPLICATE NR 1 PROP NOT COMPLETELY FEATHERING. C/W FUNCTIONAL TEST OF THE PROP TIME TO UNFEATHER. TEST FAILED. R & R THE NR 1 OSG IAW AMM 61-20-26-000-801 AND 61-20-26-400-801, PARA 1-5C.  OP'S AND LEAK CHECK GOOD. TIME TO UNFEATHER NR 1 PROP GOOD IAW TASK 61-20-00-720-801.  NR 1 PROP FULLY FEATHERED ON ENGINE SHUTDOWN.  NO FAULTS IN CDS.  ACFT OK FOR CONTINUED SERVICE.
